MathSciNet Relay Station
MathSciNet bibliographic data
MR2341863 (2008m:05145) 05C25 (05C10)
Orbanić, Alen $F$-actions and parallel-product decomposition of reflexible maps. J. Algebraic Combin. 26 (2007), no. 4, 507–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement